High Wind, Chaves County Plains
- When
- March 20, 2:30 PM MST
- Where
- Chaves County Plains forecast zone
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
A peak wind gust to 58 mph was recorded at the Roswell Airport.
A slow moving storm system over east central New Mexico produced a few showers that produced little rain but brief, high wind gusts from dry microbursts.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
A slow moving storm system over east central New Mexico produced a few showers that produced little rain but brief, high wind gusts from dry microbursts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Mar 20, 2:00 PM MST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT TUE MAR 20 2012 .DISCUSSION...UPPER LOW REFORMING VCNTY KLBB THIS AFTERNOON WITH LIGHT SHOWERS/POTENTIAL VIRGA BOMBS SPREADING SOUTH OVER THE EAST CENTRAL AND SOUTHEAST PLAINS. WINDS HAVE STARTED TO DIMINISH A BIT ESPECIALLY ALONG AND WEST OF THE RIO GRANDE VALLEY. WHILE A FEW PLACES MAINLY IN THE EAST MAY CONTINUE TO BLOW NEAR OR AT WIND ADVY CRITERIA THROUGH SUNSET...WILL ALLOW WIND ADVY TO EXPIRE. THAT SAID BLOWING SNOW MAY STILL IMPACT TO AT LEAST SOME DEGREE...THE RATON PASS AREA AND HIGHWAYS FROM THE RATON TO CLAYTON AREA TONIGHT. FOR WEDNESDAY...MODELS SUGGEST NORTHWEST TO NORTH WINDS WILL INCREASE EARLY WEDNESDAY TO POSSIBLY WIND ADVY CRITERIA AND PERSIST THROUGH THE DAY OVER THE NORTHEAST HIGHLANDS...NORTHEAST AND EAST CENTRAL PLAINS AS THE UPPER LOW HEADS TOWARD THE NORTHERN TEXAS PANHANDLE. GIVEN THE FICKLE NATURE OF THE UPPER LOW....WILL LET SUCCEEDING SHIFTS DECIDE IF THE LOWS LOCATION IS CONSISTENT ENOUGH FOR WIND HIGHLIGHTS OVER THIS...OR ANY OTHER...REGION. IN ADDITION...THE NORTHEAST...ESPECIALLY COLFAX AND UNION COUNTIES... COULD SEE ANOTHER BURST OF PRECIPITATION WEDNESDAY INTO THURSDAY AS ENERGY ROTATES OVER THAT PART OF THE STATE. WHILE SOME ACCUMULATING SNOW IS POSSIBLE...ELEVATIONS BELOW 6500/6000 FEET OR SO MAY SEE A MIX OF RAIN AND SNOW OR MOSTLY RAIN AS H7 TEMPS WARM CONSIDERABLY FROM TODAY/S VALUES AND HIGHER BOUNDARY LAYER DEWPOINTS MIGRATE FROM THE EAST...KANSAS AND OK...INTO THE REGION. LINGERING WINDINESS AND PRECIPITATION SHOULD BE CLEARING OUT OF EASTERN NEW MEXICO BY THURSDAY AFTERNOON. BY FRIDAY...HIGHS SHOULD BE WELL ABOVE NORMAL AREA WIDE WITH DRY AND RELATIVELY CALM CONDITIONS. SATURDAY SHOULD BE A FAIRLY DECENT DAY WITH LESS WIND THAN USUAL FOR LATE MARCH. INCREASINGLY UNSETTLED WEATHER APPEARS ON TAP FOR SUNDAY/SUNDAY NIGHT WITH WIND IN THE WEST AND THE POTENTIAL FOR THUNDERSTORMS ALONG THE TEXAS BORDER. A SYSTEM SWINGING THROUGH THE ROCKIES MONDAY WILL CRANK UP WINDS OVER THE NORTHERN TWO THIRDS OF THE STATE. GEM IS DEEPER AND CLOSED OFF WHILE GFS/ECMWF BOTH SHOW AN OPEN TROUGH. HOPEFULLY NOT DEJA VU. && .AVIATION...LOCALIZED MVFR CONDITIONS ASSOCIATED WITH HEAVIER RAIN AND/OR SNOW SH WILL CONTINUE ACROSS CENTRAL AND EASTERN AREAS. THIS IS DUE TO WRAP AROUND PRECIPITATION ASSOCIATED WITH THE UPPER LOW OVER CLOVIS. A FEW CB/S AND CLOUD TO GROUND LIGHTNING STRIKES ARE OUT THERE BUT VERY LIMITED. WHEN THE SUN SETS...THIS DVLP WILL TREND DOWN. SHOWERS ASSOCIATED WITH THE UPPER LOW WILL GRADUALLY TREND EASTWARD TONIGHT AND CANT RULE OUT SPOT ACTIVITY PRODUCING MVFR BUT PROBABLY NOT AS EXPANSIVE AS THE PREV NIGHT. THE MAIN PRECIPITATION ACTION SHOULD BE RELEGATED ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS ON WEDNESDAY. WIND GUSTS WILL HOVER AROUND 35 KT FROM RTN TO LVS TO ROW THRU EARLY EVENING BEFORE LESSENING SOME. A RESURGENCE OF NORTHERLY WIND IS EXPECTED ONCE AGAIN WEDNESDAY MORNING ACROSS THE EAST...ESPECIALLY NORTHEAST WITH ANOTHER ROUND OF NEAR 35 KT. TCC COULD BE IMPACTED THEN. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER...UPPER LOW WILL CONTINUE TO SLOWLY MOVE EAST/NORTHEASTWARD THROUGH THURSDAY. AS THE DAYS GO BY...WIND SPEEDS OUT OF SOME SORT OF NORTHERLY DIRECTION WILL GRADUALLY LESSEN. BUT...STILL LOOK FOR SOME STRONGER WINDS ACROSS THE EASTERN PLAINS ON WEDNESDAY. MUCH LIGHTER WIND FLOWS ON THURSDAY. AS A RESULT...VENTILATION WILL LOWER EACH DAY BUT STILL REMAIN GOOD OR BETTER CENTRAL AND EASTERN AREAS. A FEW POCKETS OF POOR SHOW UP ACROSS THE FAR WEST AND NORTHWEST. TEMPERATURES WILL GRADUALLY WARM DURING THIS PERIOD. HIGH TEMPERATURES WILL RANGE BETWEEN 5 TO 10 DEGREES BELOW NORMAL WEDNESDAY BUT BECOMING ABOVE NORMAL BY A FEW DEGREES CENTRAL AND WEST AND REMAIN BELOW NORMAL BY A FEW DEGREES EAST. HUMIDITIES WILL RESPOND WITH THE WARMING...ESPECIALLY ON THURSDAY BY LOWERING. SOME WETTING PRECIPITATION WILL REMAIN POSSIBLE ACROSS THE EAST THROUGH THE NEXT COUPLE OF DAYS ALTHOUGH PRECIPITATION AMOUNTS WILL GRADUALLY LOWER AS THE SYSTEM WEAKENS. MODELS STILL SHOW ATMOSPHERIC RIDGING FRIDAY AND SATURDAY WITH SOME DISPLACEMENT TO THAT RIDGING TO THE EAST DURING THE WEEKEND AND EARLY NEXT WEEK. THIS MEANS ABOVE NORMAL TEMPERATURES AND GENERALLY LOWERING HUMIDITY. WIND SPEEDS WILL LOWER SOME ON FRIDAY ALTHOUGH EXPECT A FEW AFTERNOON SPRING BREEZES ACROSS THE HIGHER TERRAIN AND EAST. WIND STILL EXPECTED TO TREND UP DURING THE WEEKEND AND EARLY NEXT WEEK...ESPECIALLY SUNDAY/MONDAY. NO REAL CHANGES THERE. IN FACT...CRITICAL FIRE WEATHER GROWTH CONDITIONS WILL BE POSSIBLE DURING THAT TIME FRAME AND THIS IS INDICATIVE IN THE GRIDDED FORECAST. MIXING HEIGHTS WILL TEND TO TREND UP WITH THE WARMING ALTHOUGH A MORE PRONOUNCED MID SLOPE INVERSION WILL KEEP RATES LOWER DURING THE MID MORNING HOURS UNTIL THE INVERSION BREAKS. VENTILATION RATES WILL BE PRETTY GOOD DURING THIS PERIOD AND CONFIDENCE IS GOOD ABOUT THAT. BOTH GFS AND ECMWF STILL PAINT SOME SORT OF SOUTHERLY MOISTURE INTRUSION SUNDAY AHEAD OF THE PACIFIC TROUGH ACROSS THE EAST SO WILL WATCH THAT FOR ANY SORT OF THUNDERSTORM DVLP. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 25 56 27 66 / 0 0 0 0 DULCE........................... 16 50 22 60 / 0 0 0 0 CUBA............................ 17 51 24 59 / 0 0 0 0 GALLUP.......................... 17 53 21 63 / 0 0 5 0 EL MORRO........................ 16 50 22 59 / 0 0 0 0 GRANTS.......................... 17 52 23 62 / 0 0 0 0 QUEMADO......................... 17 52 24 61 / 0 0 0 0 GLENWOOD........................ 20 62 31 70 / 0 0 0 0 CHAMA........................... 4 47 16 55 / 5 0 5 5 LOS ALAMOS...................... 21 54 29 60 / 0 0 0 0 PECOS........................... 21 53 28 60 / 5 5 0 0 CERRO/QUESTA.................... 9 49 17 56 / 5 5 10 5 RED RIVER....................... 7 41 20 49 / 10 10 20 10 ANGEL FIRE...................... 13 45 18 51 / 20 5 20 10 TAOS............................ 14 52 23 58 / 5 5 10 5 MORA............................ 17 52 26 57 / 10 5 10 5 ESPANOLA........................ 19 57 28 63 / 5 0 0 0 SANTA FE........................ 22 53 28 60 / 5 0 0 0 SANTA FE AIRPORT................ 23 55 29 63 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 28 56 35 64 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 30 58 37 66 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 25 59 35 68 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 26 59 35 68 / 0 0 0 0 LOS LUNAS....................... 28 61 33 71 / 0 0 0 0 RIO RANCHO...................... 30 59 35 68 / 0 0 0 0 SOCORRO......................... 30 62 35 73 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 23 52 32 61 / 0 5 0 0 TIJERAS......................... 26 55 32 64 / 0 0 0 0 MORIARTY/ESTANCIA............... 23 54 28 64 / 0 5 0 0 CLINES CORNERS.................. 24 52 30 62 / 10 5 0 0 GRAN QUIVIRA.................... 26 55 33 65 / 5 5 0 0 CARRIZOZO....................... 26 57 34 67 / 5 0 0 0 RUIDOSO......................... 24 52 35 64 / 10 5 0 0 CAPULIN......................... 17 47 29 52 / 20 30 50 30 RATON........................... 20 56 28 61 / 20 20 30 20 SPRINGER........................ 25 58 28 60 / 10 10 20 10 LAS VEGAS....................... 20 56 28 60 / 10 5 5 5 CLAYTON......................... 29 48 32 57 / 30 50 50 30 ROY............................. 25 52 32 60 / 20 10 20 10 CONCHAS......................... 28 55 34 62 / 20 10 10 10 SANTA ROSA...................... 28 56 36 63 / 20 5 5 5 TUCUMCARI....................... 31 55 35 64 / 30 20 10 10 CLOVIS.......................... 32 54 35 63 / 30 20 10 5 PORTALES........................ 33 57 36 66 / 30 20 10 5 FORT SUMNER..................... 32 62 35 70 / 20 10 5 5 ROSWELL......................... 36 66 37 76 / 10 5 0 0 PICACHO......................... 31 61 36 72 / 10 5 0 0 ELK............................. 27 56 35 66 / 10 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MDT TUE MAR 20 2012 NMZ501>540-211200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 604 AM MDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG NORTH WINDS ARE FORECAST TODAY IN FAR NORTHEAST NEW MEXICO BEHIND A COLD FRONT. SPEEDS WILL AVERAGE 25 TO 40 MPH WITH GUSTS OF 50 TO 55 MPH. SNOW SHOWERS OVER THE HIGHER TERRAIN OF EASTERN COLFAX AND FAR NORTHWEST UNION COUNTY WILL COMBINE WITH THE WIND TO PRODUCE VISIBILITIES OF 1 MILE OR LESS AT TIMES IN BLOWING SNOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1211 PM MDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW CHAMA 36.89N 106.58W
03/19/2012 M1.2 INCH RIO ARRIBA NM CO-OP OBSERVER
0800 AM SNOW EL VADO 36.59N 106.73W
03/19/2012 M1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0915 AM SNOW 5 E TIJERAS 35.09N 106.29W
03/19/2012 M1.1 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 2 SSE TAOS 36.36N 105.57W
03/19/2012 M4.4 INCH TAOS NM COCORAHS
0915 AM SNOW 1 ESE SEDILLO 35.09N 106.28W
03/19/2012 M1.2 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 5 E TIJERAS 35.09N 106.29W
03/19/2012 M1.1 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 1 ESE SEDILLO 35.09N 106.28W
03/19/2012 M1.2 INCH BERNALILLO NM COCORAHS
0915 AM SNOW 2 SSE TAOS 36.36N 105.57W
03/19/2012 M4.4 INCH TAOS NM COCORAHS
1000 AM SNOW 7 NE FARMINGTON 36.83N 108.10W
03/19/2012 E4.0 INCH SAN JUAN NM TRAINED SPOTTER
1042 AM SNOW 1 ENE LUNA 33.82N 108.94W
03/19/2012 E2.0 INCH CATRON NM CO-OP OBSERVER
1051 AM SNOW RED HILL 34.22N 108.87W
03/19/2012 E1.5 INCH CATRON NM TRAINED SPOTTER
1055 AM SNOW QUEMADO 34.33N 108.50W
03/19/2012 E2.0 INCH CATRON NM POST OFFICE
1106 AM SNOW DATIL 34.14N 107.84W
03/19/2012 E1.0 INCH CATRON NM TRAINED SPOTTER
1120 AM SNOW 1 ESE ZUNI PUEBLO 35.07N 108.84W
03/19/2012 M2.0 INCH MCKINLEY NM CO-OP OBSERVER
1139 AM SNOW VANDERWAGEN 35.27N 108.75W
03/19/2012 E2.0 INCH MCKINLEY NM TRAINED SPOTTER
1150 AM SNOW GALLUP 35.52N 108.74W
03/19/2012 E2.0 INCH MCKINLEY NM TRAINED SPOTTER
0300 PM SNOW 2 N CHAMA 36.92N 106.58W
03/19/2012 M1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0355 PM SNOW 1 N QUEMADO LAKE 34.34N 108.49W
03/19/2012 M1.5 INCH CATRON NM CO-OP OBSERVER
0600 PM SNOW 6 SSE LUNA 33.73N 108.93W
03/19/2012 E5.0 INCH CATRON NM OTHER FEDERAL
FRISCO DIVIDE SNOTEL.
0600 PM SNOW 13 ESE CUBA 35.95N 106.75W
03/19/2012 M2.0 INCH SANDOVAL NM CO-OP OBSERVER
1028 PM SNOW CHAMA 36.89N 106.58W
03/19/2012 M3.2 INCH RIO ARRIBA NM TRAINED SPOTTER
1200 AM SNOW 9 ENE SHADY BROOK 36.40N 105.32W
03/20/2012 E6.0 INCH COLFAX NM OTHER FEDERAL
PALO SNOTEL.
0500 AM SNOW 8 NE ARROYO SECO 36.58N 105.45W
03/20/2012 E14.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL.
0500 AM SNOW 11 WSW BLUEWATER LAKE 35.23N 108.26W
03/20/2012 E8.0 INCH CIBOLA NM OTHER FEDERAL
RICE PARK SNOTEL.
0517 AM SNOW 3 ESE ANGEL FIRE 36.38N 105.24W
03/20/2012 E8.0 INCH COLFAX NM PUBLIC
ANGEL FIRE SKI AREA.
0521 AM SNOW 3 NW TRES RITOS 36.16N 105.55W
03/20/2012 E12.0 INCH TAOS NM PUBLIC
SIPAPU SKI AREA.
0544 AM SNOW 6 WSW BONITO LAKE 33.40N 105.80W
03/20/2012 E3.0 INCH LINCOLN NM PUBLIC
SKI APACHE.
0600 AM SNOW 5 SSW TOADLENA 36.17N 108.93W
03/20/2012 E7.0 INCH SAN JUAN NM OTHER FEDERAL
NAVAJO WHISKEY CREEK SNOTEL.
0600 AM SNOW 4 ESE BLACK LAKE 36.28N 105.19W
03/20/2012 E1.5 INCH COLFAX NM TRAINED SPOTTER
0648 AM SNOW 3 E RED RIVER 36.70N 105.35W
03/20/2012 E9.0 INCH COLFAX NM PUBLIC
ENCHANTED FORECAST SKI AREA.
0700 AM SNOW 5 WNW LOS ALAMOS 35.91N 106.38W
03/20/2012 E4.0 INCH LOS ALAMOS NM OTHER FEDERAL
QUEMAZON SNOTEL.
0700 AM SNOW CHAMA 36.89N 106.58W
03/20/2012 M3.7 INCH RIO ARRIBA NM CO-OP OBSERVER
0700 AM SNOW 1 WNW RED RIVER 36.71N 105.42W
03/20/2012 M9.0 INCH TAOS NM CO-OP OBSERVER
0723 AM SNOW RED RIVER 36.71N 105.42W
03/20/2012 E8.0 INCH TAOS NM PUBLIC
RED RIVER SKI AREA.
0800 AM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
03/20/2012 E6.0 INCH RIO ARRIBA NM OTHER FEDERAL
SAN ANTONIO SINK SNOTEL.
0800 AM SNOW 11 ENE RED RIVER 36.78N 105.23W
03/20/2012 E7.0 INCH TAOS NM OTHER FEDERAL
SHUREE SNOTEL.
0800 AM SNOW 6 WNW TERERRO 35.76N 105.78W
03/20/2012 E9.0 INCH SANTA FE NM OTHER FEDERAL
SANTA FE SNOTEL.
0800 AM SNOW 7 ESE CUBA 36.00N 106.83W
03/20/2012 E4.0 INCH RIO ARRIBA NM OTHER FEDERAL
SENORITA DIVIDE SNOTEL.
0800 AM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
03/20/2012 E9.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL.... HOPEWELL SNOTEL.
0800 AM SNOW 4 NNW TRES RITOS 36.18N 105.55W
03/20/2012 E10.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL.
0815 AM SNOW 7 ESE CHUPADERO 35.79N 105.80W
03/20/2012 E14.0 INCH SANTA FE NM PUBLIC
SKI SANTA FE.
0815 AM SNOW 12 SW SAN RAFAEL 34.99N 108.03W
03/20/2012 M1.7 INCH CIBOLA NM CO-OP OBSERVER
0900 AM SNOW 9 E CUBA 36.02N 106.80W
03/20/2012 E7.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL.
0900 AM SNOW 6 ESE MOGOLLON 33.36N 108.70W
03/20/2012 E4.0 INCH CATRON NM OTHER FEDERAL
SILVER CREEK DIVIDE SNOTEL.
0900 AM SNOW 5 ESE RED RIVER 36.68N 105.33W
03/20/2012 E9.0 INCH COLFAX NM OTHER FEDERAL
RED RIVER PASS SNOTEL.
0900 AM SNOW 2 WSW EL MORRO 35.04N 108.35W
03/20/2012 M6.0 INCH CIBOLA NM CO-OP OBSERVER
0915 AM SNOW CHAMISAL 36.17N 105.73W
03/20/2012 M2.9 INCH TAOS NM COCORAHS
0915 AM SNOW 2 SSW LOS CORDOVAS 36.36N 105.65W
03/20/2012 M3.1 INCH TAOS NM COCORAHS
0915 AM SNOW ANGEL FIRE 36.39N 105.28W
03/20/2012 M1.9 INCH COLFAX NM COCORAHS
0915 AM SNOW 1 ESE LINCOLN 33.49N 105.37W
03/20/2012 M1.5 INCH LINCOLN NM COCORAHS
0915 AM SNOW 10 SSE ANGEL FIRE 36.25N 105.21W
03/20/2012 M1.7 INCH MORA NM COCORAHS
0915 AM SNOW 3 SE LAS VEGAS 35.57N 105.18W
03/20/2012 M1.0 INCH SAN MIGUEL NM COCORAHS
0915 AM SNOW 8 NNW OMEGA 34.43N 108.43W
03/20/2012 M1.7 INCH CATRON NM COCORAHS
0915 AM SNOW 1 N ALTO 33.41N 105.68W
03/20/2012 M1.5 INCH LINCOLN NM COCORAHS
1000 AM SNOW 8 SW ROCIADA 35.76N 105.53W
03/20/2012 E6.0 INCH SAN MIGUEL NM OTHER FEDERAL
WESNER SPRINGS SNOTEL.
1000 AM SNOW 5 SW BONITO LAKE 33.40N 105.78W
03/20/2012 E4.0 INCH LINCOLN NM OTHER FEDERAL
SIERRA BLANCA SNOTEL.
1100 AM SNOW 8 SE EAGLE NEST 36.46N 105.17W
03/20/2012 E9.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
1132 AM SNOW CAPULIN 36.74N 103.99W
03/20/2012 E2.0 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ1200922 ABQ1200921 ABQ1200897 ABQ1200916 ABQ1200917
ABQ1200918 ABQ1200919 ABQ1200920 ABQ1200898 ABQ1200899 ABQ1200900
ABQ1200901 ABQ1200902 ABQ1200903 ABQ1200915 ABQ1200914 ABQ1200913
ABQ1200912 ABQ1200910 ABQ1200911 ABQ1200909 ABQ1200908 ABQ1200906
ABQ1200907 ABQ1200905 ABQ1200904 ABQ1200896 ABQ1200894 ABQ1200895
ABQ1200893 ABQ1200890 ABQ1200891 ABQ1200892 ABQ1200889 ABQ1200883
ABQ1200884 ABQ1200885 ABQ1200886 ABQ1200887 ABQ1200888 ABQ1200881
ABQ1200882 ABQ1200877 ABQ1200878 ABQ1200879 ABQ1200880 ABQ1200865
ABQ1200870 ABQ1200871 ABQ1200872 ABQ1200873 ABQ1200874 ABQ1200875
ABQ1200876 ABQ1200868 ABQ1200869 ABQ1200867 ABQ1200866
052 high wind. Local standard time, as filed.
A peak wind gust to 58 mph was recorded at the Roswell Airport.
A peak wind gust to 62 mph was recorded at Cannon Air Force Base.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2012Every state in 2012This day in weather historyWarnings in New Mexico, March 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 361481, 361480.